# SDR 20001120SH044

- Difficulty date: November 20, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N621FF
- Make and model: Boeing 747259B
- Aircraft serial: 21730
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR BEAM UPPER CHORD STA 900 MULTIPLE MISDRILLED HOLES.  REPAIRED PER ECRA 621-53-005.  (X)
